PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 3 | 223-226
Tytuł artykułu

Turbulent maps and their ω-limit sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
One-dimensional turbulent maps can be characterized via their ω-limit sets [1]. We give a direct proof of this characterization and get stronger results, which allows us to obtain some other results on ω-limit sets, which previously were difficult to prove.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
65
Numer
3
Strony
223-226
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-02-08
poprawiono
1996-05-30
Twórcy
autor
  • Departments of Mathematics and Applied Mathematics and Statistics, University of Murcia, Murcia, Spain
autor
  • Departments of Mathematics and Applied Mathematics and Statistics, University of Murcia, Murcia, Spain
Bibliografia
  • [1] M. J. Evans, P. D. Humke, C. M. Lee and R. J. O'Malley, Characterizations of turbulent one-dimensional mappings via ω-limit sets, Trans. Amer. Math. Soc. 326 (1991), 261-280.
  • [2] A. N. Sharkovskiĭ, Coexistence of cycles of a continuous mapping of the line into itself, Ukrain. Mat. Zh. 16 (1964), 61-71 (in Russian). MR 32#4213.
  • [3] L. S. Block and W. A. Coppel, Dynamics in One Dimension, Lecture Notes in Math. 1513, Springer, Berlin, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z3p223bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.